# SDR CA041109002

- Difficulty date: October 24, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 23,709 hours
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 2140 · Heating System
- Part: Duct
- Part number: 1379219L401
- Condition: Contaminated
- Location: Cabin Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C, H

## Discrepancy

AFTER T/O CREW ADJUSTED TEMP CONTROL TO WARM UP CABIN.  SHORTLY AFTER CABIN START’S TO FILL WITH SMOKE.  TEMP WAS REDUCED, ATC NOTIFIED OF PROBLEM, QRH DRILL FOLLOWED.  SMOKE CLEARED, A/C LANDED BACK IN 4 MM WITHOUT INCIDENT.  MX INSPECTION REVEALED, INSULATION ON THE UNDERSIDE OF HEAT DUCT BENEATH FLOOR HAD ABSORBED HYD FLUID FROM A PREVIOUS HYD LEAK.  TEMP INCREASE WITHIN DUCTING C CAUSED OIL SOAKED INSULATION TO EMIT A HAZE OR SMOKE CONDITION.  HEAT DUCT WAS REPLACED AND FUNCTION TEST SERVICEABLE.
